# SDR AALA996034

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Seat 9def
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PATH LIGHT AT 9DEF INOPERATIVE.  RECONNECTED WIRE.  CONNECTOR ON EMERGENCY PATH LIGHT AT 9DEF.  OPS CHECK GOOD.  (M)
